MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0665
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead delivered an anti-tachycardia pacing (atp) therapy, health care professional (hcp) believed it was due to t-wave oversensing (twos).The patient has a left ventricular assist device (lvad).Technical services (ts) reviewed the episode and determined that the therapy did not appear to be caused by twos.Instead, the inappropriate atp may have resulted from oversensing of the lvad pump signals, with no evidence of a true ventricular arrhythmia.Ts discussed the possibility that the oversensing could be positional.Health care professional (hcp) will follow up with physician.The lead remains in service, and no adverse patient effects have been reported.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22852332
Report Number2124215-2025-58276
Device Sequence Number4419545
Product Code NVY
UDI-Device Identifier00802526496967
UDI-Public(01)00802526496967(17)250226
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/26/2025
Device Model Number0665
Device Catalogue Number0665
Device Lot Number511590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured02/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale